# SDR IPXA11568324

- Difficulty date: July 8, 2011
- Submitted: August 3, 2011
- Operation: Air carrier
- Aircraft: N401UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23723
- Aircraft time: 28,242 hours, 19,490 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 1056
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C3, MAIN CARGO DECK: CORROSION ON FLOORBEAM UPPER SURFACE; BS 1056, LBL 25 TO LBL 45.  REMOVED, FABRICATED AND INSTALLED NEW FLOORBEAM IAW SRM 51-40-02, SRM 51-21-10-7, SOPM 20-50-01, SRM 51-20-01-0G, SRM 51-10-02-0G DWG 144N5084.
